# SDR USAA2011112300018

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 9,782 hours, 1,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - DOOR 2L EMERGENCY ASSIST BOTTLE PRESSURE REQUIRES SERVICE DUE IN YELLOW BAND.  MAINTENANCE DOOR 2L EMERGENCY ASSIST BOTTLE PRESSURE SERVICED GAUGE NOW IN GREEN BAND IAW AMM TASK 52-10-00-600-802-0.
